question-icon

I'm Male 82 Yrs Old Type 2 Diabetes Take Novolin

default
Posted on Fri, 31 Aug 2018
Question: I'm male 82 yrs old type 2 diabetes take novolin R 18 units 3 times a day novolin N 12 units 2 times a day. hypertension take 50mg losartan a day-----some time ago I have had hives on some parts of my body they get triggered kind of bad after injections. PLEASE HELP with info on what to do
doctor
Answered by Dr. Mirjeta Guni (39 minutes later)
Brief Answer:
About insulin treatment;

Detailed Answer:
Hello and thank you for asking!
I have gone carefully through your concern.
First, you need to check the blood sugar before, after 2 hours and at the moments you have the hives. You should rule out hypoglycemia or low blood sugar that can be manifested with hives.
If you check levels lower than 70 mg/ dl at that moment you should drink 200 ml of fruit juice and adjust the insulin doses or contact your physician to inform about the irregular glucose levels.
Allergic reactions due to insuline are extremely rare.
Hope the information will help.
Best wishes,
Dr.Mirjeta

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Mirjeta Guni

Endocrinologist

Practicing since :2006

Answered : 2413 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I'm Male 82 Yrs Old Type 2 Diabetes Take Novolin

Brief Answer: About insulin treatment; Detailed Answer: Hello and thank you for asking! I have gone carefully through your concern. First, you need to check the blood sugar before, after 2 hours and at the moments you have the hives. You should rule out hypoglycemia or low blood sugar that can be manifested with hives. If you check levels lower than 70 mg/ dl at that moment you should drink 200 ml of fruit juice and adjust the insulin doses or contact your physician to inform about the irregular glucose levels. Allergic reactions due to insuline are extremely rare. Hope the information will help. Best wishes, Dr.Mirjeta